# SDR DALA2023122610596

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 87,657 hours, 21,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 OBSERVED ROWS 1-4 SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED M731 CHARGER. INSTALLED NEW BATTERY PER B757 AMM 33-51. T/S PER B757 WDM 33-51-21. FOUND CONNECTOR D9333P DISCONNECTED FROM J1. RECONNECTED AND PERFORMED CONTINUITY CHK. OPS CHK GOOD. (4287078)
